# SDR ASMF200704011

- Difficulty date: April 13, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- Aircraft time: 39,881 hours, 27,539 cycles
- Engine: Pwa JT8D219
- Engine time: 39,635 hours, 26,864 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Pressure Valve
- Part number: 811131
- Part serial: 26570
- Condition: Failed
- Location: Oil System
- Part time: 12,081 hours, 8,441 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED, DUE TO HIGH OIL PRESSURE (57 PSI) AND TEMPERATURE (157 DEGREES C) INDICATIONS OF RT ENGINE WERE SHOWN. DURING MAINTENANCE CHECK, A BOROSCOPIC INSPECTION WAS PERFORMED AND CHIP DETECTOR WAS CHECKED, ALL CORRECT. AS PRECAUTIONARY ACTION OIL, FILTER AND OIL PRESSURE REGULATOR VALVE WERE REPLACED AND ADJUSTED IAW MM 79-20-03, TESTED CORRECT.
